# SDR AALA20110926DWH01

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 52,832 hours, 18,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOREIGN OBJECT DAMAGE AT STATION 512 AT APPROXIMATE STRINGER 28 RIGHT.  ACCOMPLISHED DOUBLER REPAIR PER ECO F1937AA.
